Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Darryl Geller
Title: Analytic pseudodifferential operators for the Heisenberg group and local solvability
Additional book information: Princeton University Press, Princeton, NJ, 1990, 495 pp., US$29.50. ISBN 0-691-08564-1.

Review Information:

Reviewer: L. Boutet de Monvel
Journal: Bull. Amer. Math. Soc. 27 (1992), 332-336
American Mathematical Society